Alert archive / Missouri / River Flood Warnings in 2009

River Flood Warning 200, NWS St. Louis, MO

October 22, 2009Marion County, Missouri

NWS St. Louis, MO issued this river flood warning at Oct 22, 2009, 9:01 PM CDT for Marion County, Missouri. It took effect at Oct 22, 2009, 9:41 PM CDT. It was in force for 17 hr.

The area

The counties it named.

The facts

Issued
Oct 22, 2009, 9:01 PM CDT (02:01 UTC)
In effect from
Oct 22, 2009, 9:41 PM CDT
Expired
Oct 23, 2009, 2:59 PM CDT
In force
17 hr
Issued by
NWS St. Louis, MO
Flood severity
Minor

County Marion County, MO

The radar

The St Louis radar (KLSX), 147 km from the middle of the area, began a volume at 02:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point North River (MO) at Palmyra (PALM7). The gauge peaked at 15.86 ft at Oct 23, 2009, 5:00 AM CDT.

actionminormoderate5101510/2310/24
Action stage
11 ft
Minor stage
13 ft
Moderate stage
16 ft
Major stage
22 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 05501000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS43 KLSX 230201
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
901 PM CDT THU OCT 22 2009

...THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN MISSOURI...
 

  SOUTH FABIUS RIVER NEAR TAYLOR AFFECTING MARION COUNTY

  NORTH RIVER AT PALMYRA AFFECTING MARION COUNTY


PRECAUTIONARY/PREPAREDNESS ACTIONS...

.THIS FLOOD WARNING IS A RESULT OF 1.00 TO 1.50 INCHES OF RAIN RECEIVED 
 OVER THE PAST 24 HOURS...WITH SOME LOCALLY HIGHER AMOUNTS...AND UP TO 
 AN ADDITIONAL 0.50 INCH FORECAST OVER THE NEXT 24 HOURS...

HEAVY RAINS COULD CAUSE RIVER LEVELS TO RISE EVEN HIGHER THAN 
PREDICTED.  THE NATIONAL WEATHER SERVICE WILL MONITOR THIS SITUATION 
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

MOC127-240201-
/O.NEW.KLSX.FL.W.0199.091023T1715Z-091025T1942Z/
/TAYM7.1.ER.091023T1715Z.091024T0600Z.091024T1942Z.NO/
901 PM CDT THU OCT 22 2009

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A 

* FLOOD WARNING FOR 
  THE SOUTH FABIUS RIVER NEAR TAYLOR.
* FROM FRIDAY AFTERNOON TO SUNDAY AFTERNOON.
* AT  8:30 PM THURSDAY THE STAGE WAS 7.4 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 9.5 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY FRIDAY EARLY AFTERNOON AND 
  CONTINUE TO RISE TO NEAR 10.2 FEET BY EARLY SATURDAY MORNING. THE 
  RIVER WILL FALL BELOW FLOOD STAGE BY SATURDAY EARLY AFTERNOON.
* IMPACT...AT 10.5 FEET...COUNTY ROAD 117 WEST OF TAYLOR FLOODS.
* IMPACT...AT 10.2 FEET...THE RIVER BEGINS FLOODING THE RIGHT BANK 
  JUST DOWNSTREAM OF THE COUNTY ROAD 315 BRIDGE AT THE GAGE.
* IMPACT...AT 9.5 FEET...FLOOD STAGE.  MINOR FLOODING BEGINS.

$$

MOC127-240200-
/O.NEW.KLSX.FL.W.0200.091023T0600Z-091024T0600Z/
/PALM7.1.ER.091023T0600Z.091023T0600Z.091023T0600Z.NO/
901 PM CDT THU OCT 22 2009

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A 

* FLOOD WARNING FOR 
  THE NORTH RIVER AT PALMYRA.
* FROM LATE TONIGHT TO LATE FRIDAY NIGHT.
* AT  8:30 PM THURSDAY THE STAGE WAS 12.9 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 13.0 FEET. 
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE BY 
  MIDNIGHT TONIGHT.
* IMPACT...AT 13.5 FEET...COUNTY ROAD 333, EAST OF PALMYRA, BEGINS TO 
  FLOOD.
* IMPACT...AT 13.0 FEET...FLOOD STAGE.  MINOR FLOODING BEGINS.

$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   10/23  10/24  10/25  10/26  10/27

SOUTH FABIUS RIVER
  TAYLOR           10    7.41       8.8   10.1    6.7    4.3    3.1

NORTH RIVER
  PALMYRA          13   12.90      12.7    9.2    6.2    5.3    4.9
3 follow-up statements
000 
WGUS83 KLSX 230243
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
943 PM CDT THU OCT 22 2009

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN 
MISSOURI...

 
  NORTH RIVER AT PALMYRA AFFECTING MARION COUNTY 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

.THIS FLOOD WARNING IS A RESULT OF 1.00 TO 1.50 INCHES OF RAIN RECEIVED 
 OVER THE PAST 24 HOURS...WITH SOME LOCALLY HIGHER AMOUNTS...AND UP TO 
 AN ADDITIONAL 0.50 INCH FORECAST OVER THE NEXT 24 HOURS...

THE NATIONAL WEATHER SERVICE WILL MONITOR THIS SITUATION AND ISSUE 
FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

MOC127-240243-
/O.EXT.KLSX.FL.W.0200.091023T0241Z-091024T1100Z/
/PALM7.1.ER.091023T0215Z.091023T0600Z.091023T1100Z.NO/
943 PM CDT THU OCT 22 2009

...FLOOD WARNING EXTENDED UNTIL SATURDAY MORNING...THE FLOOD WARNING 
CONTINUES FOR
  THE NORTH RIVER AT PALMYRA
* FROM THIS EVENING TO SATURDAY MORNING.
* AT  8:30 PM THURSDAY THE STAGE WAS 12.9 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 13.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE AND CONTINUE TO RISE 
  TO NEAR 13.5 FEET BY MIDNIGHT TONIGHT. THE RIVER WILL FALL 
  BELOW FLOOD STAGE BY FRIDAY MORNING.
* IMPACT...AT 13.5 FEET...COUNTY ROAD 333, EAST OF PALMYRA, BEGINS TO 
  FLOOD.
* IMPACT...AT 13.0 FEET...FLOOD STAGE.  MINOR FLOODING BEGINS.

$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   10/23  10/24  10/25  10/26  10/27

NORTH RIVER
  PALMYRA          13   12.90      12.9    9.2    6.2    5.3    4.9
000 
WGUS83 KLSX 231513
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
1013 AM CDT FRI OCT 23 2009

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
MISSOURI...
 
  CUIVRE RIVER NEAR TROY AFFECTING LINCOLN COUNTY 

  MIDDLE FABIUS RIVER NEAR EWING AFFECTING LEWIS COUNTY 

  SOUTH FABIUS RIVER NEAR TAYLOR AFFECTING MARION COUNTY 

  NORTH RIVER AT PALMYRA AFFECTING MARION COUNTY 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

.THIS FLOOD WARNING IS A RESULT OF 1.00 TO 2.00 INCHES OF
PRECIPITATION THE PAST 24 HOURS AND LITTLE OR NO PRECIPITATION
FORECAST IN THE NEXT 24 HOURS...

THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

MOC113-241513-
/O.EXT.KLSX.FL.W.0202.000000T0000Z-091024T1925Z/
/TRYM7.1.ER.091023T1125Z.091023T1600Z.091023T1925Z.NO/
1013 AM CDT FRI OCT 23 2009

THE FLOOD WARNING CONTINUES FOR
  THE CUIVRE RIVER NEAR TROY
* UNTIL SATURDAY AFTERNOON.
* AT  9:00 AM FRIDAY THE STAGE WAS 22.5 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 21.0 FEET. 
* FORECAST...THE RIVER WILL CREST NEAR 22.7 FEET THIS MORNING...THEN 
  FALL BELOW FLOOD STAGE THIS EVENING.
* IMPACT...AT 23.0 FEET...CONSIDERABLE AGRICULTURAL LAND IS FLOODED 
  BETWEEN TROY AND MOSCOW MILLS.
* IMPACT...AT 22.0 FEET...RIGHT BANK OVERFLOWS.

$$

MOC111-241512-
/O.EXT.KLSX.FL.W.0197.000000T0000Z-091026T1424Z/
/EWMM7.1.ER.091022T2246Z.091024T0000Z.091025T1424Z.NO/
1013 AM CDT FRI OCT 23 2009

THE FLOOD WARNING CONTINUES FOR
  THE MIDDLE FABIUS RIVER NEAR EWING
* UNTIL MONDAY MORNING.
* AT  9:30 AM FRIDAY THE STAGE WAS 14.5 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET. 
* FORECAST...THE RIVER WILL CREST NEAR 15.0 FEET THIS EVENING...THEN 
  FALL BELOW FLOOD STAGE SUNDAY MORNING.

$$

MOC127-241512-
/O.EXT.KLSX.FL.W.0199.091023T1506Z-091025T1800Z/
/TAYM7.1.ER.091023T0449Z.091024T0600Z.091024T1800Z.NO/
1013 AM CDT FRI OCT 23 2009

THE FLOOD WARNING CONTINUES FOR
  THE SOUTH FABIUS RIVER NEAR TAYLOR
* FROM THIS MORNING TO SUNDAY AFTERNOON.
* AT  9:30 AM FRIDAY THE STAGE WAS 10.5 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 9.5 FEET. 
* FORECAST...THE RIVER WILL CREST NEAR 12.0 FEET LATE TONIGHT...THEN 
  FALL BELOW FLOOD STAGE TOMORROW AFTERNOON.
* IMPACT...AT 11.0 FEET...BOTH BANKS BEGIN TO OVERFLOW LOW LEVEL 
  FARMLANDS.

$$

MOC127-241512-
/O.EXT.KLSX.FL.W.0200.000000T0000Z-091024T2049Z/
/PALM7.1.ER.000000T0000Z.091023T1015Z.091023T2049Z.NO/
1013 AM CDT FRI OCT 23 2009

THE FLOOD WARNING CONTINUES FOR
  THE NORTH RIVER AT PALMYRA
* UNTIL SATURDAY AFTERNOON. 
* AT  9:30 AM FRIDAY THE STAGE WAS 14.9 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 13.0 FEET. 
* FORECAST...THE RIVER HAS CRESTED AND WILL CONTINUE TO FALL. 
* IMPACT...AT 14.0 FEET...MARION COUNTY RD 341 NORTH OF PALMYRA 
  INUNDATED. SIGNIFICANT AGRICULTURAL LAND FLOODING...RIGHT BANK.

$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   10/24  10/25  10/26  10/27  10/28

CUIVRE RIVER
  TROY             21   22.49      13.2    9.1    7.9    7.6    7.4

MIDDLE FABIUS RIVER
  EWING            12   14.46      14.2   12.4    7.5    5.3    4.3

SOUTH FABIUS RIVER
  TAYLOR           10   10.54      10.8    6.0    3.6    2.8    2.6

NORTH RIVER
  PALMYRA          13   14.91       9.8    6.0    5.2    4.9    4.8
000 
WGUS83 KLSX 231959
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
259 PM CDT FRI OCT 23 2009

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN 
MISSOURI...
 

  NORTH RIVER AT PALMYRA AFFECTING MARION COUNTY


PRECAUTIONARY/PREPAREDNESS ACTIONS...

.THIS WILL BE THE LAST STATEMENT ISSUED REGARDING THIS FLOODING EVENT
 AT PALMYRA...

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

MOC127-232029-
/O.CAN.KLSX.FL.W.0200.000000T0000Z-091024T2049Z/
/PALM7.1.ER.000000T0000Z.091023T1015Z.091023T1647Z.NO/
259 PM CDT FRI OCT 23 2009

THE FLOOD WARNING IS CANCELLED FOR
  THE NORTH RIVER AT PALMYRA.
* AT  2:30 PM FRIDAY THE STAGE WAS 10.4 FEET. 
* FELL BELOW FLOOD STAGE AT 11:47 AM FRIDAY.
* FLOOD STAGE IS 13.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 8.3 FEET BY SATURDAY 
  MORNING.


$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   10/24  10/25  10/26  10/27  10/28

NORTH RIVER
  PALMYRA          13   10.45       8.3    6.0    5.2    4.9    4.8

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Oct 22, 7:22 PM CDT, 1 hour 39 minutes earlier.

Area forecast discussion, Oct 22, 7:22 PM CDT, 1 hour 39 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
722 PM CDT THU OCT 22 2009

.DISCUSSION...
/438 PM CDT THU OCT 22 2009/

...SYNOPSIS...
LONG WAVE PATTERN FEATURES RIDGING OVER BOTH THE PACIFIC AND
ATLANTIC OCEANS WITH A BROAD TROF OVER THE CENTRAL CONUS.  A CLOSED
LOW OVER KS WILL OPEN AS IT LIFTS NE.  AT THE SURFACE...SURFACE LOW
OVER WESTERN MO HAS A WARM FRONT EXTENDING NE THROUGH NORTHERN MO
INTO NORTHERN IN AND A COLD FRONT SOUTHWARD INTO EASTERN TX.  A
SECONDARY AREA OF LOW PRESSURE IS STRENGHTING ALONG THE COLD FRONT
IN SW AR.

...SHORT TERM (TONIGHT THRU SUNDAY)...

MODELS IN GOOD AGREEMENT ON PROGRESSION OF CURRENT SYSTEM.  NORTHERN
SURFACE LOW WILL WEAKEN AS THE LOW OVER AR BECOMES DOMINANT
OVERNIGHT.  SYSTEM HAS PLENTY OF MOISTURE TO WORK WITH AS REMNANTS
OF RICK ARE CONTRIBUTING TO THE PRECIP OVER AR THIS AFTERNOON.  30
KT LLJ CONTINUES TO THE EAST OF SURFACE LOW OVERNIGHT.
SURFACE LOW TO MOVE TO SOUTHERN IL BY 12Z...SO PRECIP SHOULD
CONTINUE ALL NIGHT EAST OF THE STL METRO.  OVER CENTRAL MO...AREA
SHOULD GET DRY SLOTTED WITH LOW CLOUDS AND DRIZZLE OVERNIGHT.

LOW LEVEL MOISTURE HANGS AROUND THROUGH SATURDAY WITH A COUPLE OF
IMPULSES THAT MAY PRODUCE SOME ADDITIONAL LIGHT QPF.  LOW CONTINUES
TO PULL NE ON FRIDAY...BUT BROAD CYCLONIC FLOW WILL KEEP A CHANCE OF
PRECIP ACROSS MAINLY THE NORTHERN CWA UNTIL THE TROF PASSES ON
SATURDAY.  ADDITIONAL SHORT WAVE TO AFFECT THE AREA FRIDAY NIGHT AND
DRAG A WEAK COLD FRONT THROUGH WITH LIGHT PRECIP IN RESPONSE.  MAIN
FOCUS FOR MEASURABLE PRECIP WILL BE NORTH AND NORTHEAST OF THE STL
METRO.

WENT ON THE COOLER SIDE OF GUIDANCE WITH PLENTY OF CLOUDS AND
EXPECTED PRECIP.

...LONG TERM (SUNDAY NIGHT THUR THURSDAY)...

UNSETTLED PATTERN CONTINUES WITH PLENTY OF CLOUDS AND ADDITIONAL
CHANCES FOR PRECIP.  OVERALL LONG WAVE PATTERN TO HOLD THROUGH THE
PERIOD WITH A BROAD TROF OVER THE CENTRAL US WITH A SERIES OF SHORT
WAVES.  THE FIRST AFFECTS THE REGION LATE SUNDAY INTO MONDAY.
MODELS VARY ON STRENGTH OF THE SYSTEM...BUT SHOULD BE ENOUGH FORCING
TO GENERATE AT LEAST LIGHT SHOWERS.

ANOTHER SHORT BREAK MONDAY NIGHT BEFORE THE NEXT SYSTEM BEGINS TO
ENCROACH THE AREA ON TUESDAY.  AS THE AREA TRANSITIONS TO SW FLOW
ALOFT...AN EXTENDED PERIOD OF UNSETTLED WEATHER BEGINS.  ONLY HAVE
MENTIONABLE POPS THRU WEDNESDAY...BUT MODELS HINT AT SEVERAL PERIODS
OF PRECIP THRU THE END OF THE WEEK.  DID NOT FEEL CONFIDENT ENOUGH
ATTM TO INCLUDE ANY POPS FURTHER OUT.

AS IN THE SHORT TERM...LONG WAVE TROUGH WILL COUPLE WITH CLOUDS AND
PRECIP TO KEEP TEMPS ON THE COOL SIDE.  TUESDAY LOOKS TO BE THE
WARMEST DAY OF THE WEEK AS RETURN SOUTHERLY FLOW BRINGS IN WARM MOIST
AIR FROM THE GULF.

MILLER

&&

.AVIATION...
/637 PM CDT THU OCT 22 2009/

FOR THE 00Z TAFS...LOW PRES CNTR INVOF COU WILL CONTINUE LIFTING
NEWD TONIGHT WITH -RA ENDING FM W TO E. LIFR/IFR CIGS WILL
PERSIST OVERNIGHT BEFORE LIFTING TO MVFR BY FRI AFTN. PRESENCE OF
AMPLE LL MOISTURE AND CYCLONIC FLOW IN WAKE OF DEPARTING LOW PRES
SYS SUGGEST MVFR CIGS WILL PERSIST THROUGH THE END OF THE TAF PD
AND THIS IS SUPPORTED BY MODEL RH PROGS AND SREF CIG
PROBABILITIES. N-S ORIENTED CDFNT LOCATED FM CNTRL MO INTO AR AT
00Z WILL CONTINUE MOVING EWD TONIGHT WITH WINDS SHIFTING FM SELY
TO WLY AFTER FROPA.

KANOFSKY

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
IL...NONE.
&&

WFO LSX
Hazardous weather outlook, Oct 22, 4:02 PM CDT, 4 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
402 PM CDT THU OCT 22 2009

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-231130-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS-
SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE-
CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN-
ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON-
ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS-
402 PM CDT THU OCT 22 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TONIGHT

LOCALLY HEAVY RAINFALL IS POSSIBLE OVERNIGHT ACROSS SOUTHEAST
MISSOURI AND SOUTHERN ILLINOIS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO RELAY PRECIPITATION REPORTS TO THE
NATIONAL WEATHER SERVICE.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR
WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1

MILLER

In the hours before

Local storm report, Oct 22, 7:16 PM CDT, 1 hour 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
716 PM CDT THU OCT 22 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0640 PM     FLASH FLOOD      COLUMBIA                38.95N  92.33W
10/22/2009                   BOONE              MO   LAW ENFORCEMENT

            BLACKFOOT ROAD CLOSED DUE TO SEVERAL INCHES OF FLOWING
            WATER. 7400 BLOCK OF BASS LANE CLOSED DUE TO SEVERAL
            INCHES OF WATER. MOUNT ZION CHAPEL ROAD CLOSED DUE TO
            SEVERAL INCHES OF WATER ON ROAD.

&&

EVENT NUMBER LSX0900260

TES
Local storm report, Oct 22, 7:22 PM CDT, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
722 PM CDT THU OCT 22 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0640 PM     FLASH FLOOD      4 W KINGDOM CITY        38.95N  92.01W
10/22/2009                   CALLAWAY           MO   LAW ENFORCEMENT

            COUNTY ROADS 223 AND 221 CLOSED DUE TO FLOODING. WATER
            DEPTH UNKNOWN.

&&

EVENT NUMBER LSX0900261

TES
Local storm report, Oct 22, 7:23 PM CDT, 1 hour 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
723 PM CDT THU OCT 22 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0640 PM     FLASH FLOOD      PARIS                   39.48N  92.00W
10/22/2009                   MONROE             MO   LAW ENFORCEMENT

            EAST LOCUST ROAD CLOSED DUE TO FLOODING. WATER DEPTH
            UNKNOWN.

&&

EVENT NUMBER LSX0900262

TES
Local storm report, Oct 22, 7:24 PM CDT, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
724 PM CDT THU OCT 22 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0630 PM     HEAVY RAIN       WILLIAMSBURG            38.92N  91.70W
10/22/2009  M1.94 INCH       CALLAWAY           MO   AWOS

            RAINFALL SINCE MIDNIGHT LOCAL STANDARD TIME.

&&

EVENT NUMBER LSX0900263

TES
Local storm report, Oct 22, 7:25 PM CDT, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
725 PM CDT THU OCT 22 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0630 PM     HEAVY RAIN       VANDALIA                39.31N  91.49W
10/22/2009  M1.24 INCH       AUDRAIN            MO   AWOS

            RAINFALL SINCE MIDNIGHT LOCAL STANDARD TIME.

&&

EVENT NUMBER LSX0900264

TES
Local storm report, Oct 22, 7:27 PM CDT, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
727 PM CDT THU OCT 22 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0630 PM     HEAVY RAIN       6 N ASHLAND             38.86N  92.26W
10/22/2009  M1.16 INCH       BOONE              MO   AWOS

            RAINFALL SINCE MIDNIGHT LOCAL STANDARD TIME

&&

EVENT NUMBER LSX0900265

TES

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 22, 8:11 PM CDTRiver Flood WarningLSXLewis60 hr
Oct 22, 9:01 PM CDTRiver Flood WarningLSXMarion59 hr
Oct 22, 10:06 PM CDTAreal Flood AdvisoryLSXCrawford, Franklin, Iron, Jefferson, Madison, Reynolds and 6 more5 hr
Oct 22, 11:05 PM CDTFlash Flood WarningLSXSaint Louis6 hr
Oct 23, 12:57 AM CDTAreal Flood WarningLSXAudrain, Boone, Callaway, Cole, Knox, Moniteau and 2 more9 hr
Oct 23, 5:06 AM CDTAreal Flood WarningLSXSaint Louis5 hr
Oct 23, 5:54 AM CDTRiver Flood WarningLSXReynolds26 hr
Oct 23, 7:21 AM CDTRiver Flood WarningLSXLincoln25 hr
Oct 23, 9:51 AM CDTRiver Flood WarningLSXJefferson25 hr
Oct 23, 10:02 AM CDTAreal Flood WarningLSXKnox, Monroe, Shelby24 hr
Oct 23, 10:07 AM CDTAreal Flood WarningLSXBoone6 hr
Oct 23, 10:13 AM CDTAreal Flood WarningLSXSaint Louis24 hr
Oct 23, 11:49 AM CDTRiver Flood WarningLSXCole9 hr

Nearby

River Flood Warnings in Missouri, 2009Every river flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.